|why is my sweat and poop bleaching fabric?
Sep 19, 2010
i'm quite alarmed. yesterday i noticed some heavy 'skid marks' in my underwear that i had worn a week ago ( i think...i dont remember heavy skid marks happening recently) and washed on hot using regular detergent with no bleach and a full load of laundry. just where the skid marks were, the color had gone out of the underwear. last night i sweated a lot during sleep and this morning while making the bed, noticed that the pillow cases had lost color in several places. they are new and have only been washed once. i've slept on them for almost a week. the color on the cases and underwear is significantly altered. not to white but it's obvious. i do not use lotion on my skin and sometimes use retin a on my face but did not last night. i don't use hair products often and had showered last night. i can't think of anything i ate that was unusual, i'm a very healthy eater. i started bactrim yesterday because i think i have yet another staph infection on my skin but the skid marks were from earlier in the week. my other drugs are testosterone gel, oxandralone, aptivus,lomotil,lipitor, isentress,propecia,viread,metformin,wellbutrin, and benicar. in the last two weeks i took two half viagras and occasionally use poppers. i go the the gym 5 days a week, 6' 180 muscular, 50 yrs of age, tcells in the 500 range, viral load undectable. any ideas? i feel toxic,thank you , scott
| Response from Dr. Henry
No easy answers from the information you provided. A thorough history and physical examination by your HIV specialist or primary care provider would be needed to sort out possible causes of stool and sweat abnormalities. You are on alot of prescription medications that can at times have some interactions. It is not recommended to take Viagra and poppers-severe drops in blood pressure can occur that can be even life threatening. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.